RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2018, Volume 73, Issue 2(440), Pages 185–186 (Mi umn9813)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

Convexity of Chebyshev sets with respect to tangent directions

A. R. Alimova, E. V. Shchepinb

a Moscow State University
b Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00295-а
Ministry of Education and Science of the Russian Federation НШ-6222.2018.1
Russian Science Foundation 14-50-00005
The research of the first author was supported by the Russian Foundation for Basic Research (grant no. 16-01-00295-a) and by the Programme for State Support of Leading Scientific Schools of the President of the Russian Federation (project no. НШ-6222.2018.1). The research of the second author was supported by the Russian Science Foundation under grant no. 14-50-00005 at the Steklov Mathematical Institute of Russian Academy of Sciences. The results in § 1 were obtained by E. V. Shchepin, and the results in § 2, by A. R. Alimov.


DOI: https://doi.org/10.4213/rm9813

Full text: PDF file (318 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2018, 73:2, 366–368

Bibliographic databases:

Document Type: Article
MSC: 41A65
Received: 05.12.2017

Citation: A. R. Alimov, E. V. Shchepin, “Convexity of Chebyshev sets with respect to tangent directions”, Uspekhi Mat. Nauk, 73:2(440) (2018), 185–186; Russian Math. Surveys, 73:2 (2018), 366–368

Citation in format AMSBIB
\Bibitem{AliShc18}
\by A.~R.~Alimov, E.~V.~Shchepin
\paper Convexity of Chebyshev sets with~respect to tangent directions
\jour Uspekhi Mat. Nauk
\yr 2018
\vol 73
\issue 2(440)
\pages 185--186
\mathnet{http://mi.mathnet.ru/umn9813}
\crossref{https://doi.org/10.4213/rm9813}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3780073}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018RuMaS..73..366A}
\elib{http://elibrary.ru/item.asp?id=32641386}
\transl
\jour Russian Math. Surveys
\yr 2018
\vol 73
\issue 2
\pages 366--368
\crossref{https://doi.org/10.1070/RM9813}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000438940900006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85051247796}


Linking options:
  • http://mi.mathnet.ru/eng/umn9813
  • https://doi.org/10.4213/rm9813
  • http://mi.mathnet.ru/eng/umn/v73/i2/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. R. Alimov, “On approximative properties of locally Chebyshev sets”, Proc. Inst. Math. Mech. Natl. Acad. Sci. Azerb., 44:1 (2018), 36–42  mathscinet  zmath  isi
    2. A. R. Alimov, “Selections of the best and near-best approximation operators and solarity”, Proc. Steklov Inst. Math., 303 (2018), 10–17  mathnet  crossref  crossref  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:214
    References:19
    First page:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019